Journal article icon

Journal article

BOND-DILUTED PROBLEM IN THE TRANSVERSE ISING-MODEL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/12/7/021

Authors


Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
12
Issue:
7
Pages:
1319-1329
Publication date:
1979-01-01
DOI:
ISSN:
0022-3719
URN:
uuid:a8dadaa9-947e-4ffb-8450-0d0f51a8dc1b
Source identifiers:
22878
Local pid:
pubs:22878

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP